# SDR AAL2004F00001

- Difficulty date: September 28, 2003
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- Engine: Pwa JT8D*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 46 AT STA 700.  CRACKED IN SECTION NEXT TO LOWER ATTACH FASTENER.  SPLICED IN NEW SECTION OF LONGERON FROM STA 180 TO STA 235.
